Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a registered nurse (school nurse), via an agency, concerning a 17 year old female student, who at 9:00am on 02-MAY-2007 was vaccinated with a dose of Gardasil. Thirty minutes after the vaccine was administered, the patient experienced nausea, dizziness, headache, stomach ache and blurred vision. The patient reported to the school nurse, who made the call to the agency to question if the symptoms had been previously reported after vaccination with Gardasil. At the time of this report, four and one half hours after receiving the vaccination, the patient had not recovered and was referred to her primary physician. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166